skip to main content
Resultados 1 2 3 4 5 next page
Refinado por: Base de dados/Biblioteca: JSTOR Archival Journals remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Geometric division problems, quadratic equations, and recursive geometric algorithms in Mesopotamian mathematics

Friberg, Jöran

Archive for History of Exact Sciences, 2014, Vol.68(1), pp.1-34 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Degree growth of monomial maps and McMullen's polytope algebra

Favre, Charles ; Wulcan, Elizabeth

Indiana University Mathematics Journal, 2012, Vol.61(2), pp.493-524 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

The number of Khalimsky-continuous functions on intervals

Samieinia, Shiva

Rocky Mountain Journal of Mathematics, 2010, Vol.40(5), pp.1667-1687 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Stability of the Nyström Method for the Sherman–Lauricella Equation

Didenko, Victor ; Helsing, Johan

SIAM Journal on Numerical Analysis, 2011, Vol.49(3), pp.1127-1148 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Smooth Livšic regularity for piecewise expanding maps

Nicol, Matthew ; Persson, Tomas

Proceedings of the American Mathematical Society, 2012, Vol.140(3), pp.905-914 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

A few riddles behind Rolle's theorem

Shapiro, Boris ; Shapiro, Michael

The American mathematical monthly, 2012, Vol.119(9), pp.787-793 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Symmetrization of Plurisubharmonic and Convex Functions

Berman, Robert ; Berndtsson, Bo

Indiana University Mathematics Journal, 2014, Vol.63(2), pp.345-365 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

A limit law of almost l-partite graphs

Koponen, Vera Mathematical logic, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen ; Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen

Journal of Symbolic Logic (JSL), 2013, Vol. 78(3), pp. 911-936 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

The Skorohod oblique reflection problem in time-dependent domains

Önskog, Thomas ; Nyström, Kaj

Annals of Probability, 2010, Vol.38(6), pp.2170-2223 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

A robust and accurate solver of Laplace’s equation with general boundary conditions on general domains in the plane

Ojala, Rikard

Journal of Computational Mathematics, 2012, Vol.30(4), pp.433-448 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de1996  (6)
  2. 1996Até1999  (10)
  3. 2000Até2004  (16)
  4. 2005Até2009  (22)
  5. Após 2009  (33)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.